# SDR AWXA0001697

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 9,110 hours, 3,438 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: C2473600001
- Part serial: U48
- Condition: Intermittent
- Location: Nlg Steering
- Part time: 35,336 hours, 16,151 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - EMERGENCY LANDING, INBOUND TO LAS THE CREW GOT AN ECAM MSG FOR NOSE WHEEL STEERING FAULT.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING IN LAS.  IN LAS MAINTENANCE TROUBLESHOT IAW TSM 32-51-810-826 AND FOUND WATER IN CONNECTOR 6GC AT THE NOSE WHEEL STEERING SERVO CONTROL; NO CORROSION WAS PRESENT IN THE CONNECTOR; THE CONNECTOR WAS CLEANED AND FUNCTIONALLY TESTED GOOD.   LATER IN PHX THE SAME FAULT WAS REPORTED AND THE NOSE WHEEL STEERING SERVO CONTROL WAS REPLACED IAW AMM 32-51-51-401; FUNCTIONAL CHECKS WERE GOOD AND NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
